Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some formulas in the Steenrod algebra


Author: F. P. Peterson
Journal: Proc. Amer. Math. Soc. 45 (1974), 291-294
MSC: Primary 55G10
DOI: https://doi.org/10.1090/S0002-9939-1974-0362307-0
MathSciNet review: 0362307
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that certain sums of Steenrod operations are zero. We also show how certain Milnor basis elements can be expanded in the Adem basis.


References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams and H. R. Margolis, Modules over the Steenrod algebra, Topology 10 (1971), 271-282. MR 45 #3520. MR 0294450 (45:3520)
  • [2] J. W. Milnor, The Steenrod algebra and its dual, Ann. of Math. (2) 67 (1958), 150-171. MR 20 #6092. MR 0099653 (20:6092)
  • [3] J. C. Moore and F. P. Peterson, Modules over the Steenrod algebra, Topology 11 (1972), 387-395. MR 0377880 (51:14049)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55G10

Retrieve articles in all journals with MSC: 55G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0362307-0
Keywords: Steenrod algebra, Milnor basis, Adem basis
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society